Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Triples of sixth powers with equal sums


Author: Simcha Brudno
Journal: Math. Comp. 30 (1976), 646-648
MSC: Primary 10B15
MathSciNet review: 0406923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The diophantine equation $ {x^6} + {y^6} + {z^6} = {u^6} + {v^6} + {w^6}$ is shown to have a two-parameter solution which is homogeneous of degree four. The solution also satisfies $ {x^2} + {y^2} + {z^2} = {u^2} + {v^2} + {w^2}$; and in addition, $ 3x + y + z = 3u + v + w$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B15

Retrieve articles in all journals with MSC: 10B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0406923-6
PII: S 0025-5718(1976)0406923-6
Article copyright: © Copyright 1976 American Mathematical Society